# SDR MASA2017081512543

- Difficulty date: August 15, 2017
- Submitted: August 16, 2017
- Operation: Air carrier
- Aircraft: N945LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15077
- Aircraft time: 18,238 hours, 17,053 cycles
- System (JASC): 7930 · Engine Oil Indicating System
- Part: Warning Message
- Condition: Illuminated
- Location: Oil Pressure
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E, A

## Discrepancy

NR 1 ENGINE LOW OIL PRESSURE WARNING.
